# SDR GLBA2012102200085

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 34,347 hours, 42,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 243
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND CORROSION ON THE BELLY SKIN AT FS 243 BETWEEN STRINGERS 16 & 15R, VISIBLE CORROSION IS APPROX 1 BY 1 INCH.  REPAIRED IAW EO 11-1900-53-055.    MAJOR REPAIR.
